Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I need insight if this feeling is pristiq copper

Posted by B2chica on August 27, 2008, at 10:26:44

In reply to I need insight if this feeling is pristiq, posted by copper on August 26, 2008, at 10:43:57

i personally am not a very patient person but i know they say it can take even up to 4 weeks to see full benefits.
i personally think that two weeks you can kinda tell. but with you weaning off another it might make it harder to tell, what's withdrawl symptoms too.

if you can hang in one more week i'd do it. otherwise give that doc a call. in fact i'd do that anyway and see what he/she says.
maybe they can augment it with something in the meantime? if you're on anything else maybe they can bump that up a little?

i just started pristiq also, can't say i've noticed a whole difference but i have noticed something. S. thoughts are gone. (FINALLY)
and that's only four days.
but your coming off Effexor which is what i wwould see as much stronger than pristiq....??

so point being hang in there, call doc, augment if can.
best wishes
b2c.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:848376
URL: http://www.dr-bob.org/babble/20080822/msgs/848583.html